Alert archive / Alabama / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 84, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 5, 2017, 5:22 AM CDT for 4 counties in Alabama. It was in force for 38 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2017, 5:22 AM CDT (10:22 UTC)
- Expired
- Apr 5, 2017, 6:00 AM CDT
- In force
- 38 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Calhoun County, AL, Clay County, AL, Cleburne County, AL, Talladega County, AL
The radar
The Atlanta radar (KFFC), 108 km from the middle of the area, began a volume at 10:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 5:27 AM CDT | TSTM WND DMG | 2 Ssw Oxford Lake, AL | TREES DOWN AND WATER PONDING ON ROADWAY NEAR THE INTERSECTION OF CHEAHA DRIVE AND COUNTY LINE ROAD. |
| Apr 5, 5:30 AM CDT | HAIL 1 | 1 E Anniston, AL | QUARTER SIZED HAIL ALONG JONES ROAD. |
| Apr 5, 5:34 AM CDT | HAIL 1.75 | Oxford, AL | |
| Apr 5, 5:42 AM CDT | HAIL 1.75 | 2 Nw Dearmanville, AL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 1:37 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 10.4 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2507 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
970
WUUS54 KBMX 051022
SVRBMX
ALC015-027-029-121-051100-
/O.NEW.KBMX.SV.W.0084.170405T1022Z-170405T1100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
522 AM CDT WED APR 5 2017
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Northeastern Talladega County in east central Alabama...
Eastern Calhoun County in east central Alabama...
Central Cleburne County in east central Alabama...
North central Clay County in east central Alabama...
* Until 600 AM CDT
* At 522 AM CDT, a severe thunderstorm was located near Grant Town,
or 7 miles southwest of Oxford, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Anniston, Oxford, Jacksonville, Piedmont, Heflin, Cobb Town, West
End-Cobb Town, Fort McClellan, Saks, Weaver, Munford, Hobson City,
Fruithurst, Edwardsville, Anniston Regional Airport, Blue Mountain,
Jacksonville State University, Grant Town, Oxford Lake and Mars
Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3338 8580 3348 8604 3397 8569 3396 8554
3395 8553 3394 8553 3394 8550 3396 8549
3396 8540 3379 8537
TIME...MOT...LOC 1022Z 220DEG 46KT 3350 8589
HAIL...1.25IN
WIND...60MPH
$$
32/Davis3 follow-up statements
435
WWUS54 KBMX 051027
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
527 AM CDT WED APR 5 2017
ALC015-027-029-121-051100-
/O.CON.KBMX.SV.W.0084.000000T0000Z-170405T1100Z/
Talladega AL-Calhoun AL-Cleburne AL-Clay AL-
527 AM CDT WED APR 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR NORTHEASTERN TALLADEGA...EASTERN CALHOUN...CENTRAL CLEBURNE AND
NORTH CENTRAL CLAY COUNTIES...
At 527 AM CDT, a severe thunderstorm was located over Anniston
Regional Airport, or over Oxford, moving northeast at 55 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Anniston, Oxford, Jacksonville, Piedmont, Heflin, Cobb Town, West
End-Cobb Town, Fort McClellan, Saks, Weaver, Munford, Hobson City,
Fruithurst, Edwardsville, Anniston Regional Airport, Blue Mountain,
Jacksonville State University, Grant Town, Oxford Lake and Mars
Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3342 8576 3352 8599 3397 8569 3396 8554
3395 8553 3394 8553 3394 8550 3396 8549
3396 8540 3379 8537
TIME...MOT...LOC 1027Z 220DEG 46KT 3355 8583
HAIL...1.75IN
WIND...60MPH
$$
32/Davis528
WWUS54 KBMX 051037
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
537 AM CDT WED APR 5 2017
ALC027-121-051047-
/O.CAN.KBMX.SV.W.0084.000000T0000Z-170405T1100Z/
Talladega AL-Clay AL-
537 AM CDT WED APR 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TALLADEGA AND
NORTH CENTRAL CLAY COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 800 AM CDT for
northeastern and east central Alabama.
LAT...LON 3350 8568 3353 8581 3354 8580 3359 8580
3359 8593 3397 8569 3396 8554 3394 8553
3394 8550 3396 8549 3396 8540 3379 8537
TIME...MOT...LOC 1037Z 220DEG 46KT 3365 8573
$$
ALC015-029-051100-
/O.CON.KBMX.SV.W.0084.000000T0000Z-170405T1100Z/
Calhoun AL-Cleburne AL-
537 AM CDT WED APR 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR EASTERN CALHOUN AND CENTRAL CLEBURNE COUNTIES...
At 537 AM CDT, a severe thunderstorm was located near Anniston,
moving northeast at 55 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Anniston, Oxford, Jacksonville, Piedmont, Heflin, Cobb Town, West
End-Cobb Town, Fort McClellan, Saks, Weaver, Hobson City, Fruithurst,
Edwardsville, Blue Mountain, Jacksonville State University, Oxford
Lake, Mars Hills, Coleman Lake And Campground, Choccolocco and
Liberty Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3350 8568 3353 8581 3354 8580 3359 8580
3359 8593 3397 8569 3396 8554 3394 8553
3394 8550 3396 8549 3396 8540 3379 8537
TIME...MOT...LOC 1037Z 220DEG 46KT 3365 8573
HAIL...1.75IN
WIND...60MPH
$$
32/Davis469
WWUS54 KBMX 051049
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
549 AM CDT WED APR 5 2017
ALC015-029-051100-
/O.CON.KBMX.SV.W.0084.000000T0000Z-170405T1100Z/
Calhoun AL-Cleburne AL-
549 AM CDT WED APR 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR EASTERN CALHOUN AND CENTRAL CLEBURNE COUNTIES...
At 549 AM CDT, a severe thunderstorm was located 7 miles northwest of
Edwardsville, or 8 miles north of Heflin, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Anniston, Oxford, Jacksonville, Piedmont, Heflin, Weaver, Fruithurst,
Edwardsville, Mars Hills, Jacksonville State University, Sweetwater
Lake, Coleman Lake And Campground, Choccolocco, Dearmanville, Liberty
Hill, Chalafinnee, Oak Level, Borden Springs and Camp Sequoyah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3350 8568 3353 8581 3354 8580 3359 8580
3372 8563 3374 8584 3397 8569 3396 8554
3394 8553 3394 8550 3396 8549 3396 8540
3379 8537
TIME...MOT...LOC 1049Z 220DEG 46KT 3377 8561
HAIL...1.25IN
WIND...60MPH
$$
32/DavisWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 1:46 AM CDT, 3 hours 36 minutes earlier.
Area forecast discussion, Apr 5, 1:46 AM CDT, 3 hours 36 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 146 AM CDT Wed Apr 5 2017 .UPDATE... MESOSCALE UPDATE. && .DISCUSSION... A warm front is accelerating northward in far South Alabama this morning, which has caused elevated supercell development. This activity will spread northward through the pre-dawn hours. Hi-res model guidance does not have a good handle on the current convective situation, so it is difficult to know how this will evolve through the rest of the morning. Complicating matters is the presence of a subtle upper-level subtropical disturbance which seems likely to cause early day warm sector contamination and the development of a low-level jet impulse. The overall consensus is for additional development through the late morning generally along and east of a line from Demopolis to Gadsden and especially across our southeast counties. The primary threat will probably be large hail through 8 AM, though a tornado or two cannot be ruled out. The warm sector should be established across most of the area shortly after 8 AM when additional thunderstorm development is likely in the areas previously mentioned. This is also when the tornado threat will increase as a 40kt southwesterly low-level jet becomes established, leading to 0-1 km SRH of 150-200 m2/s2. This is normally not high enough for tornadoes in Alabama, but MLCAPE values approaching 3000 J/kg should help offset the lackluster low-level directional shear. This batch of storms will probably exit into Georgia around Noon or 1 PM, leaving being somewhat cooler air across East AL and West GA which may play a crucial role in tornado potential later in the afternoon. Another round of severe storms should initiate around 3-4 PM along the cold front from Northwest AL southward to around Demopolis. These storms should become severe with large hail as a powerful 500 mb jet streak closes in on the area with 65-80 kt flow across the warm sector. Initially the tornado threat with these storms may be tempered by less than ideal low-level directional shear, but this could change especially east of Interstate 65. If the morning thunderstorm activity leaves behind a substantial temperature gradient, significant backing of low- level flow would be present, causing hodographs to become enlarged. This type of mesoscale enhancement is difficult to predict, but if it occurs, the threat for destructive, long-track tornadoes will increase substantially as storms approach the AL/GA state line around 6-8 PM. 87/Grantham && .AVIATION... 06Z TAF Discussion. Some big and rather fast changes take place in the first 6 hours. The main change from the previous issuance was to slow the increasing clouds by an hour or so. Warm air advection pattern and low level jet kick between 06-09z with ceilings quickly dropping to MVFR then IFR between 10-12z. The clouds will be associated with a warm front and much increased moisture from the south. Showers and thunderstorms will also develop with this gradient of moisture around sunrise. Some improvement to all ceilings expected by 16-18z as ceilings rise somewhat, but additional showers and thunderstorms are possible through 00z area wide. Low level winds will be in the neighborhood of 35-38kts overnight, which is close but just shy of the LLWS criteria. A volatile atmosphere will be in place across Central Alabama on Wednesday and any of these storms may produce damaging winds, tornadoes, and large hail. 75 && .FIRE WEATHER... A storm system will bring rain and thunderstorms to the area through tonight. Rain-free weather returns Thursday through the weekend. Critical fire weather conditions are not expected through the next 7 days. && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Apr 5, 5:05 AM CDT, 17 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 505 AM CDT Wed Apr 5 2017 ALZ011>015-017>050-061315- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 505 AM CDT Wed Apr 5 2017 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook Through Tonight. Severe thunderstorms will be possible through tonight. Round one of severe storms will be associated with a warm front as it lifts northward through the area. The warm front will move north of the area by 11 AM. Large hail up to the size of baseballs and damaging winds will continue to be the dominate concerns of these storms. South of the warm front, isolated to scattered storms will develop and continue to move northeast through the afternoon. This activity will impact all of Central Alabama. Destructive and long-track tornadoes will be possible, along with hail up to the size of baseballs, and damaging straight line winds. These threats will encompass all of Central Alabama with the greatest threat area along and east of a line from Warrior to West Blocton to Uniontown. Round three will be the along the cold front itself as it slides through the area. Storms may develop along the line and continue to develop through 9 PM or until the front slides east of the area. Large hail, damaging winds and tornadoes will be be possible along this line as well. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management is expected from early Wednesday morning through Wednesday evening.
In the hours before
Local storm report, Apr 5, 4:26 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
426 AM CDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 AM HAIL 2 ENE LADONIA 32.48N 85.05W
04/05/2017 E1.75 INCH RUSSELL AL PUBLIC
GOLF BALL SIZE HAIL ON AUBURN ROAD.
&&
DAVISLocal storm report, Apr 5, 4:37 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
437 AM CDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 AM HAIL 1 S VANCE 33.15N 87.23W
04/05/2017 E1.00 INCH TUSCALOOSA AL PUBLIC
REPORTED VIA SOCIAL MEDIA.
&&
DAVISLocal storm report, Apr 5, 5:08 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
508 AM CDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HAIL SHELBY COUNTY AIRPORT 33.18N 86.78W
04/05/2017 M0.75 INCH SHELBY AL NWS EMPLOYEE
PENNY SIZE HAIL OBSERVED AT NWS BIRMINGHAM
OFFICE AT THE SHELBY COUNTY AIRPORT.
&&
JHLocal storm report, Apr 5, 5:16 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
516 AM CDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 AM HAIL BRIERFIELD IRONWORKS PA 33.04N 86.91W
04/05/2017 E1.00 INCH BIBB AL PUBLIC
QUARTER SIZED HAIL REPORTED.
&&
JHLocal storm report, Apr 5, 5:17 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
517 AM CDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM HAIL COLUMBIANA 33.18N 86.61W
04/05/2017 E0.25 INCH SHELBY AL PUBLIC
PEA SIZED HAIL REPORTED.
&&
JHLocal storm report, Apr 5, 5:19 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
519 AM CDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 AM HAIL 4 SE CAMP BRANCH 33.17N 86.70W
04/05/2017 E0.25 INCH SHELBY AL NWS EMPLOYEE
PEA SIZED HAIL REPORTED IN NORTHEAST CALERA.
&&
JHThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 1:24 AM CDT | Severe Thunderstorm Warning | BMX | Barbour | 66 min |
| Apr 5, 2:04 AM CDT | Severe Thunderstorm Warning | BMX | Barbour, Pike | 56 min |
| Apr 5, 2:44 AM CDT | Severe Thunderstorm Warning | BMX | Russell | 32 min |
| Apr 5, 3:32 AM CDT | Severe Thunderstorm Warning | BMX | Russell | 43 min |
| Apr 5, 3:35 AM CDT | Severe Thunderstorm Warning | BMX | Hale, Perry | 40 min |
| Apr 5, 3:54 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Tuscaloosa | 34 min |
| Apr 5, 3:57 AM CDT | Severe Thunderstorm Warning | BMX | Autauga, Lowndes, Montgomery | 33 min |
| Apr 5, 4:11 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Perry | 49 min |
| Apr 5, 4:45 AM CDT | Severe Thunderstorm Warning | BMX | Chilton, Shelby | 44 min |
| Apr 5, 5:24 AM CDT | Severe Thunderstorm Warning | BMX | Chambers, Tallapoosa | 51 min |
| Apr 5, 6:02 AM CDT | Severe Thunderstorm Warning | BMX | Clay, Randolph | 58 min |
| Apr 5, 6:04 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Hale, Perry | 56 min |
| Apr 5, 6:52 AM CDT | Severe Thunderstorm Warning | BMX | Shelby | 83 min |
| Apr 5, 7:22 AM CDT | Areal Flood Advisory | BMX | Greene, Pickens, Sumter, Tuscaloosa | 3 hr |
| Apr 5, 7:40 AM CDT | Areal Flood Advisory | BMX | Blount, Jefferson | 3 hr |
| Apr 5, 8:43 AM CDT | Areal Flood Advisory | BMX | Calhoun, St. Clair, Shelby, Talladega | 3 hr |
| Apr 5, 9:00 AM CDT | Severe Thunderstorm Warning | BMX | Dallas, Lowndes | 75 min |
| Apr 5, 9:13 AM CDT | Special Weather Statement | BMX | Cleburne | 32 min |
| Apr 5, 9:35 AM CDT | Severe Thunderstorm Warning | BMX | Barbour, Pike | 70 min |
| Apr 5, 10:16 AM CDT | Severe Thunderstorm Warning | BMX | Montgomery | 29 min |
| Apr 5, 10:29 AM CDT | Areal Flood Advisory | BMX | Calhoun, Clay, Cleburne, Randolph | 3 hr |
| Apr 5, 10:38 AM CDT | Severe Thunderstorm Warning | BMX | Elmore, Macon, Tallapoosa | 67 min |
| Apr 5, 10:56 AM CDT | Severe Thunderstorm Warning | BMX | Barbour | 49 min |
| Apr 5, 11:43 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Tuscaloosa | 32 min |
| Apr 5, 11:55 AM CDT | Severe Thunderstorm Warning | BMX | Shelby | 66 min |
| Apr 5, 12:53 PM CDT | Special Weather Statement | BMX | Talladega | 82 min |
| Apr 5, 1:42 PM CDT | Special Weather Statement | BMX | Cleburne | 33 min |
| Apr 5, 2:35 PM CDT | Special Weather Statement | BMX | Cleburne | 25 min |
| Apr 5, 3:03 PM CDT | Special Weather Statement | BMX | Talladega | 42 min |
| Apr 5, 3:22 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair, Talladega | 38 min |
| Apr 5, 3:48 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne, Talladega | 67 min |
| Apr 5, 4:08 PM CDT | Tornado Warning | BMX | Cleburne | 52 min |
| Apr 5, 4:10 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Etowah | 45 min |
| Apr 5, 4:37 PM CDT | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 26 hr |
| Apr 5, 4:59 PM CDT | Special Weather Statement | BMX | Randolph | 46 min |
| Apr 5, 5:30 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 45 min |
| Apr 5, 5:32 PM CDT | Special Weather Statement | BMX | Randolph | 13 min |
| Apr 5, 5:33 PM CDT | Special Weather Statement | BMX | Randolph, Tallapoosa | 57 min |
| Apr 5, 5:55 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Shelby | 35 min |
| Apr 5, 5:56 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 40 min |
| Apr 5, 6:03 PM CDT | Severe Thunderstorm Warning | BMX | Randolph | 27 min |
| Apr 5, 6:17 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, St. Clair, Talladega | 43 min |
| Apr 5, 6:20 PM CDT | Special Weather Statement | BMX | DeKalb | 25 min |
| Apr 5, 6:32 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair, Shelby, Talladega | 27 min |
| Apr 5, 6:35 PM CDT | Severe Thunderstorm Warning | BMX | Etowah | 25 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.